A minor-monotone graph parameter based on oriented matroids

J. Edmonds, M. Laurent, A. Schrijver

Research output: Contribution to journalArticleProfessional

30 Downloads (Pure)
Original languageEnglish
Pages (from-to)219-226
JournalDiscrete Mathematics
Volume165-166
Publication statusPublished - 1997
Externally publishedYes

Cite this

Edmonds, J. ; Laurent, M. ; Schrijver, A. / A minor-monotone graph parameter based on oriented matroids. In: Discrete Mathematics. 1997 ; Vol. 165-166. pp. 219-226.
@article{34aedc564c13441f9e35e6f5f45484f5,
title = "A minor-monotone graph parameter based on oriented matroids",
author = "J. Edmonds and M. Laurent and A. Schrijver",
year = "1997",
language = "English",
volume = "165-166",
pages = "219--226",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

Edmonds, J, Laurent, M & Schrijver, A 1997, 'A minor-monotone graph parameter based on oriented matroids', Discrete Mathematics, vol. 165-166, pp. 219-226.

A minor-monotone graph parameter based on oriented matroids. / Edmonds, J.; Laurent, M.; Schrijver, A.

In: Discrete Mathematics, Vol. 165-166, 1997, p. 219-226.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A minor-monotone graph parameter based on oriented matroids

AU - Edmonds, J.

AU - Laurent, M.

AU - Schrijver, A.

PY - 1997

Y1 - 1997

M3 - Article

VL - 165-166

SP - 219

EP - 226

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -